# SDR CALA2017051201340

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 84,013 hours, 11,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 7189R
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT OPS TEST,  FOUND THE R4 DOOR M33408 BATTERY INOPERATIVE.  REPLACED THE BATTERY AND CARRIED OUT AN OPS TESTED NORMAL IAW AMM 33-51-00-710-801M REV 79.
